# SDR SWIA202054772

- Difficulty date: November 3, 2020
- Submitted: December 30, 2020
- Operation: Air carrier
- Aircraft: N802SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15061
- Aircraft time: 36,533 hours, 23,029 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE FLOOR SILL, BETWEEN FS 349 TO FS 364, HAS CORROSION, MARKED.  C-CHECK RO 12/26/2020.  FOUND CORROSION TO BE BEYOND ALLOWABLE DAMAGE LIMITS ON RT FLOOR SILL BETWEEN FS 349-FS 364.  PERFORMED SPLICE REPAIR TO THE RT FLOOR SILL BETWEEN FS 349-364, REF REO, CRJ 900 SRM, DWG.  SEE CONTINUATION CARD FOR DETAILS.  PRESSURE LEAK CHECK GOOD, NO LEAKS NOTED.  COMPLETED FORM M-337.
